MAUDE Adverse Event Report: Saluda Medical PTY LTD Direct Clamp Active Anchor Kit; SCS Anchor

Saluda Medical PTY LTD Direct Clamp Active Anchor Kit; SCS Anchor
Model Number 104523
Medical Device Problem Codes Failure to Charge (1085); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported difficulty charging their evoke closed loop stimulator (cls).The patient reported a previous fall; the evoke scs system didn¿t cause or contribute to the patient¿s fall.X-ray imaging identified migration of two (2) leads and the cls was in an angled position.The physician elected to perform a revision procedure to replace the migrated leads and reposition the cls.During the revision procedure, the physician encountered scar tissue and could not regain posterior access to place the new leads.As a result, the revision procedure was aborted, the patient subsequently underwent explantation of the evoke scs system.
 
Additional Manufacturer Narrative
The evoke scs system was not returned to saluda.X-ray images provided to saluda were reviewed and confirmed migration of the leads and the cls.The cls migration may have attributed to the reported difficulty charging the cls.The root cause of the lead and cls migration could not be definitively determined; however, the patient¿s previous fall may have contributed to the reported event.The evoke scs system surgical guide details proper cls anchoring including, "ensure that the cls lays parallel to the skin surface so that charging is not compromised.Secure the cls to the subcutaneous fascia with sutures through the holes in the header of the cls.¿ the evoke scs system surgical guide continues with detailing potential risks associated with surgery and spinal cord stimulation including, "lead migration or suboptimal placement, which may result in undesirable stimulation changes, and the patient may require surgery (including revision, explant, and replacement) as a result¿.Cls information: brand name: evoke closed loop stimulator (cls) (us) model: 102901 catalog: 3042 serial number: (b)(6) udi: (b)(4) expiration date: 21september2026.

Brand Name
Direct Clamp Active Anchor Kit
Common Device Name
SCS Anchor
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key50084976
Report Number3021836309-2026-00228
Device Sequence Number10479752
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model Number104523
Device Catalogue Number3043
Device Lot Number9017991808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale